# SDR AALA20040176

- Difficulty date: February 2, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK,  EMERGENCY PATH LIGHTING AT SEATS 37C AND 37G INOPERATIVE.  REPAIRED CONNECTOR FOR EMERGENCY PATH LIGHTING AT SEAT 37G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
